ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

К теории S-матриц кононических дифференциальных уравнений с суммируемым потенциалом

Крейн, М. Г. and Мелик-Адамян, Ф. Э. (1968) К теории S-матриц кононических дифференциальных уравнений с суммируемым потенциалом. ՀՍՍՀ ԳԱ Զեկույցներ, 46 (4). pp. 150-155.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2398Kb

Item Type:Article
Additional Information:Հանրագումարելի պոտենցիալով կանոնիկ դիֆերենցիալ հավասարումների S-մատրիցների տեսության մասին։
Uncontrolled Keywords:Կրեյն Մ. Գ., Մելիք-Ադամյան Ֆ. Է.
Subjects:Q Science > QA Mathematics
ID Code:2569
Deposited By:NAS Reports
Deposited On:26 Mar 2012 15:06
Last Modified:13 Mar 2014 08:21

Repository Staff Only: item control page